MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FX-410450
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "intra and extracapsular rupture, silicone migration as well as exchange from textured to smooth due to concern with the product".Healthcare professional later confirmed rupture.This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and silicone migration.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b3, b5, d6b, h6.
 
Event or Problem Description
Patient reported "intra and extracapsular rupture, silicone migration as well as exchange from textured to smooth due to concern with the product".Later patient reported "reactive lymph nodes" and "silicone in two armpit lymph nodes and enlarged lymph nodes in breast area".Later healthcare professional reported "intracapsular (and extracapsular) rupture and implant exchange from textured to smooth".This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Patient reported "intra and extracapsular rupture, silicone migration as well as exchange from textured to smooth due to concern with the product".Later patient reported "reactive lymph nodes" and "silicone in two armpit lymph nodes and enlarged lymph nodes in breast area".Later healthcare professional reported "intracapsular (and extracapsular) rupture and implant exchange from textured to smooth".Later patient reported "a lot of inflammation around the implant".This record is for the left side.The device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, d.9, h.3, h4, h.6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture and silicone migration: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.Anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.Edema: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (observed an creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23023952
Report Number9617229-2025-15413
Device Sequence Number9455696
Product Code FTR
UDI-Device Identifier10888628002999
UDI-Public(01)10888628002999(10)2713492(11)150305(17)200205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Catalogue NumberFX-410450
Device Lot Number2713492
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/13/2025
10/29/2025
11/17/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/02/2025
11/12/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight47 KG
Patient EthnicityNon Hispanic
Patient RaceWhite